# SDR 2021F00178

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: General aviation
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 4,373 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000881
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,373 hours, 3,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FUNCTIONAL CHECK, THE FORWARD EMERGENCY LIGHTS BATTERY FAILED FUNCTIONAL TEST. THE BATTERY ASSEMBLY WAS REPLACED WITH A NEW UNIT (P/N 7450LS-00) AND FUNCTIONAL TEST WAS PERFORMED WITH SATISFACTORY RESULTS.
